# SDR SWIA2025071600403

- Difficulty date: April 3, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 44,088 hours, 29,961 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fastener
- Condition: Loose
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLAP PANEL HAS NUMEROUS SMOKING FASTENERS ON UPPER SKIN.  INSTALLED 12EA NEW FASTENERS CR3224-5 BLIND RIVETS FROM RT OUTBOARD FLAP, REF SRM 51-42-13-001-001-A01 AND REO 690-57-53-166, REV: -A,  COMPLIED WITH SKYWEST ST CARD 51-900-1002-SKY.
